# SDR AALA202107301964

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 60,446 hours, 29,244 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: D2621012400400
- Condition: Cracked
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT ENGINE FIRE EXTINGUISHING AGENT TUBE / PIPE CRACKED AT FLANGE. LOWER TUBE NEAR "Y" NOZZLE ABOVE ENGINE CORE SECTION. ACCOMPLISHED TEMPORARY REPAIR TO SECURE FIRE EXTINGUISHING AGENT TUBE / PIPE PER EA 329545.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
